MathSciNet Relay Station
MathSciNet bibliographic data
MR1501702 03G05
Huntington, Edward V. Boolean algebra. A correction to: "New sets of independent postulates for the algebra of logic, with special reference to Whitehead and Russell's Principia mathematica'' [Trans. Amer. Math. Soc. 35 (1933), no. 1, 274–304; 1501684]. Trans. Amer. Math. Soc. 35 (1933), no. 2, 557–558.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement